Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diarrhea,feeling of vomiting - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi, may I answer your health queries right
User :   Hello
User :   I have watery yellow diarrhea for 4 days now, no vomiting, no major stomach pains.
User :   Sometimes I just feeling like vomiting...
Doctor :   Hi,
Doctor :   Are you able to read me ?
Doctor :   May i know how many episodes of loose stool did you have ?
User :   Hi, yes
User :   around 20
Doctor :   Do you run fever ?
User :   Sometimes, but mostly chills in evening
Doctor :   ok, Are the stools very watery ?
User :   yes, and dark yellow
Doctor :   ok, What color is the urine since you had loose stools ?
User :   its white
User :   i have been drinking allot of liquids
Doctor :   good , Do not have any kind of hard foods now
User :   ok
Doctor :   take ample amount of liquids , and add a fist of sugar and a pinch of salt to about 1 liter of any fluid you take
User :   ok
Doctor :   Take Electrol ( rehydrating drink )
Doctor :   and also take Powder Isabgol about a spoon in a cup of milk or water once inthe night
Doctor :   you may need to be put on antibiotics
Doctor :   consult your GP , continue to have fluids
User :   ok, is it a stomach flu? How many days will take?
Doctor :   it appears that you have infective diarrhea
Doctor :   with antibiotics not more than 3\2 to 3 dqays
Doctor :   2 to 3 days*
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor